# SDR DL757081561

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 415N400217
- Condition: Corroded
- Location: G1a Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD AFT GALLEY MOUNT BS 322 RBL 38 WL 209.  REMOVED AND REPLACED GALLEY FITTING IAW SRM 51-40-02, SRM 51-40-03, SRM 51-40-04.
